Title

Robust-Control Of Nonlinear Uncertain Systems Under Generalized Matching Conditions

Authors

Z. H. Qu

Title - Alternative

Automatica

Keywords

Lyapunov Methods; Robust Control; Robustness; Nonlinear Control Systems; Stability; Control System Synthesis; Cascade Control; Uncertain Systems; Matching Conditions; Dynamical-Systems; Ultimate Boundedness; Linear-Systems; Assumptions; Stability; Absence; Automation & Control Systems; Engineering, Electrical & Electronic

Abstract

This paper considers the problem of stabilizing nonlinear uncertain systems. First, we define for nonlinear uncertain systems the generalized matching conditions which encompass a larger class of uncertain systems than the existing matching conditions. Then, a systematic procedure of robust control design is developed for the class of systems satisfying the generalized matching conditions. The procedure is recursive and straightforward, and makes the stability results easy to establish. The proposed control is a continuous and bounded function of the system state and requires only nonlinear bounding functions on the size of uncertainties. Global stability in terms of either asymptotic, exponential, or uniform ultimate bounded stability is guaranteed under the proposed control. Extension to tracking problems is shown to be trivial.

Publication Title

Automatica

Volume

29

Issue/Number

4

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

985

Last Page

998

WOS Identifier

WOS:A1993LP79500016

ISSN

0005-1098

Share

COinS